# SDR 04FDEA02880

- Difficulty date: October 5, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 34,543 hours, 23,355 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REACHING CRUISE FL330 THE RIGHT OUTER TANK QUANTITY BEGAN DECREASING BY 4 TO 5 HUNDRED INCREMENTS FROM 6300 LBS TO 2500 LBS ON THE ECAM AND ON THE OVERHEAD.  REFERENCE QRH AND HAD SYMPTOMS OF A FUEL LEAK.  RETURNED TO RENO, TURNED OFF THE RIGHT OUTER FUEL PUMPS AND LEAKS STOPPED, TANK STOPPED DECREASING.  ON RETURNING THE RIGHT OUTER QUANTITY CAME BACK TO NORMAL 6300 LBS.  PRECAUTIONARY- MEL 28-42-01-01: ALL (IDENTIFY LEFT OR RIGHT).  OUTER TANK INDICATIONS INOP.  EITHER FUEL TO KNOWN QTY OR, AFTER REFUELING VERIFY TANK QTY WITH MAG MEASURING STICKS AND RECORD IN AML/EAML.
